# SDR ASAA9910098

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6562185504
- Condition: Corrdoed
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE PASSENGER CABIN FLOOR SUPPORT I BEAM CORRODED ON TOP AND BOTTOM SIDES, BS 663, RBL 45.5 TO 61.0.  REPAIRED PER SRM 51-30-2 AND 51-30-3.  (M)
